| Catalog Number |
02.12.0005R |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At 3 years from the primary, the patient came in due to signs of infection and the pathogen is unknown.The infection casued the loosening of the implants.The surgeon performed a washout and revised the femoral component, tibial tray and insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 24 novemeber 2023 lot 1909473: 92 items manufactured and released on 03-mar-2020.Expiration date: 2025-02-18.No anomalies found related to the problem.To date, 91 items of the same lot have been sold with no similar reported event during the period of review.Additional involved implants batch review performed on 24 novemeber 2023 on gmk-sphere 02.12.0410fr tibial insert fixed sphere flex size4/10 mm r (k121416) lot.2000442 lot 2000442: (b)(4) items manufactured and released on 19-feb-2020.Expiration date: 2025-02-05.No anomalies found related to the problem.To date, all items of the same lot have been sold with another similar reported event during the period of review.Batch review performed on 24 novemeber 2023 on gmk-sphere 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot.1908635 lot 1908635: (b)(4) items manufactured and released on 25-marc-2020.Expiration date: 2025-03-16.No anomalies found related to the problem.To date, all items of the same lot have been sold with no other similar reported event during the period of review.